Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 736139, 13 pages
http://dx.doi.org/10.1155/2015/736139
Research Article

Multiple Solutions of Boundary Value Problems for th-Order Singular Nonlinear Integrodifferential Equations in Abstract Spaces

1School of Economics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China

Received 12 December 2014; Accepted 24 August 2015

Academic Editor: Mufid Abudiab

Copyright © 2015 Yanlai Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. D. Taliaferro, “A nonlinear singular boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 3, no. 6, pp. 897–904, 1979. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Callegari and A. Nachman, “Some singular, nonlinear differential equations arising in boundary layer theory,” Journal of Mathematical Analysis and Applications, vol. 64, no. 1, pp. 96–105, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. C. D. Luning and W. L. Perry, “Positive solutions of negative exponent generalized Emden-Fowler boundary value problems,” SIAM Journal on Mathematical Analysis, vol. 12, no. 6, pp. 874–879, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Nachman and A. Callegari, “A nonlinear singular boundary value problem in the theory of pseudoplastic fluids,” SIAM Journal on Applied Mathematics, vol. 38, no. 2, pp. 275–281, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. P. Agarwal, D. Franco, and D. O'Regan, “Singular boundary value problems for first and second order impulsive differential equations,” Aequationes Mathematicae, vol. 69, no. 1-2, pp. 83–96, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. J. Y. Wong and R. P. Agarwal, “On the existence of solutions of singular boundary value problems for higher order difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 2, pp. 277–287, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. R. P. Agarwal and D. O'Regan, “Positive solutions for (p, n-p) conjugate boundary value problems,” Journal of Differential Equations, vol. 150, no. 2, pp. 462–473, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. P. Agarwal and D. O'Regan, “Multiplicity results for singular conjugate, focal, and (n,p) problems,” Journal of Differential Equations, vol. 170, no. 1, pp. 142–156, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Chen, “Multiple solutions for boundary value problems of nth-order nonlinear integrodifferential equations in banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 296038, 7 pages, 2013. View at Publisher · View at Google Scholar
  10. Y. Liu, “Positive solutions of second order singular initial value problem in Banach space,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 6, pp. 833–845, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Y. S. Liu, “Positive solutions of nonlinear singular boundary value problem in Banach space,” Acta Mathematica Sinica, vol. 47, no. 1, pp. 131–140, 2004. View at Google Scholar · View at MathSciNet
  12. L. Liu, Z. Liu, and Y. Wu, “Infinite boundary value problems for n th-order nonlinear impulsive integro-differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 9, pp. 2670–2679, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Zhang, L. Liu, and Y. Wu, “Positive solutions for n-th-order nonlinear impulsive singular integro-differential equations on infinite intervals in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 772–787, 2009. View at Google Scholar
  14. H. Zhang, L. Liu, and Y. Wu, “A unique positive solution for nth-order nonlinear impulsive singular integro-differential equations on unbounded domains in Banach spaces,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 649–659, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Chen and B. Qin, “Multiple positive solutions for first-order impulsive singular integro-differential equations on the half line in a Banach space,” Boundary Value Problems, vol. 2013, article 69, 24 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Chen, T. Cao, and B. Qin, “Solutions for nth-order boundary value problems of impulsive singular nonlinear integro-differential equations in Banach spaces,” Boundary Value Problems, vol. 2014, article 128, 25 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. D. Guo, “Existence of positive solutions for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods & Applications, vol. 68, no. 9, pp. 2727–2740, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. D. Guo, “Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 2078–2090, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  21. J. Banas and K. Goebel, Measure of Noncompactness in Banach Spaces, Marcel Dekker, New York, NY, USA, 1980.